# SDR SWIA202157567

- Difficulty date: April 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 36,671 hours, 26,947 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW IS CRACKED IN 2 PLACES.     (FLIGHT 3091 - FILED CLOSED)   REMOVED AND REPLACED LH SIDE WINDOW IN REFERENCE WITH AMM 56-12-01. PERFORMED OPERATIONAL CHECK OF WINDOW HEAT IN REFERENCE WITH AMM 30-41-06 OPS CHECK GOOD AT THIS TIME. PERFORMED PRESSURIZATION CHECK OF AIRCRAFT IN REFERENCE WITH AMM 56-11-01. OPS CHECK GOOD AT THIS TIME. LEAK CHECK GOOD AT THIS TIME. COMPLIED WITH TASK CARD 56-220-1000-SKY.
